# SDR AWXA200500873

- Difficulty date: July 3, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217
- Part serial: 0364
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK, DISCOVERED DISBOND AREA ON THE TOP SURFACE OF NR 2 SLAT WEDGE, OUTBOARD END, FROM SLAT STATION 251.27 TO 253.27.  MAINTENANCE CUT OUT DISBOND AREA AND CLEANED IAW BOEING 737-300 SRM 51-70-10-0 FIGURE 16.  FABRICATED REPAIR CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  BONDED REPAIR CORE AND DOUBLER TO THE TOP SURFACE OF THE NR 2 SLAT WEDGE, OUTBOARD END, FROM SLAT STATION 251.27 TO 253.27 IAW BOEING 737-300 51-70-10-0 FIG 16.
